Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What is the side effect after stopping use of lapatinib medicine ?

Is there any sidede effect after stopping lapatinib medicine that is used for controlling breast cancer?
Asked On : Fri, 19 Aug 2011
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The withdrawal of the drug per se is not likely to produce any side effects but it might cause the aggravation of multiplication of the tumor cells if any present in your body - according to you r breast carcinoma stage. You should inform your physician about the drug discontinuation.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor